Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Further bounds in the polynomial Szemerédi theorem over finite fields

Tom 198 / 2021

Borys Kuca Acta Arithmetica 198 (2021), 77-108 MSC: Primary 11B30. DOI: 10.4064/aa200218-9-6 Opublikowany online: 23 December 2020

Streszczenie

We provide upper bounds for the size of subsets of finite fields lacking the polynomial progression $$ x, x+y, \ldots , x+(m-1)y, x+y^m, \ldots , x+y^{m+k-1}.$$ These are the first known upper bounds in the polynomial Szemerédi theorem for the case when polynomials are neither linearly independent nor homogeneous of the same degree. We moreover improve known bounds for subsets of finite fields lacking arithmetic progressions with a difference coming from the set of $k$th power residues, i.e. configurations of the form $$ x, x+y^k, \ldots , x+(m-1)y^k.$$ Both results follow from an estimate of the number of such progressions in an arbitrary subset of a finite field.

Autorzy

  • Borys KucaUniversity of Manchester
    Alan Turing Building
    Manchester, M13 9PL, United Kingdom
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek